# SDR CALA2019031500400

- Difficulty date: March 5, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 106,344 hours, 16,459 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200129
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B ELEVATOR HAS A PUNCTURE ON TOP SKIN 20 IN FWD OF T/E AND 11 IN O/B OF O/B EDGE. REF NR 9457197 CUTOUT DAMAGE AREA AND TAPERED SANDED APPROX 3IN AROUND 1/2 CUTOUT AND NO WATERINGRESS FOUND HOT BONDED 4 REPAIR PLIES  PO 1584926 WITH 250ADHESIVE PO 1568454 AT 250F 120 MIN TAP TESTED REPAIR FOUND WITH NO DELAM AND RESTORED SURFACE PROTECTION ALL IAW SRM 51-70-05 CALULATED NEW BAL MOMENT TO BE 2,027.8708 FOUND TO BE WITHIN LIMITS REF SRM 51-60-02.
